# SDR SWAA2025090209817

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N1808U
- Make and model: Boeing 737-8
- Aircraft serial: 60186
- Aircraft time: 8,464 hours, 4,254 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1 AFT GALLEY FLASHLIGHT FO SIDE WILL NOT TEST.  REMOVED AND REPLACED FLASHLIGHT BATTERY I/A/W M/M 25-64-00.
